Farid BENCHERIF
Farid BENCHERIF
Professeur d'université
Adresse e-mail validée de usthb.dz
Titre
Citée par
Citée par
Année
Linear recurrent sequences and powers of a square matrix
H Belbachir, F Bencherif
Integers 6, A12, 2006
492006
On some properties on bivariate Fibonacci and Lucas polynomials
H Belbachir, F Bencherif
arXiv preprint arXiv:0710.1451, 2007
222007
Unimodality of certain sequences connected with binomial coefficients
H Belbachir, F Bencherif, L Szalay
JOURNAL OF INTEGER SEQUENCES-ONLINE 10 (2), 07.2, 2007
202007
Erratum à l’article Nombres de Bell et somme de factorielles
D Barsky, B Benzaghou
Journal de théorie des nombres de Bordeaux 23 (2), 527-527, 2011
112011
Unimodality of sequences to Pell numbers
H Belbachir, F Bencherif
Ars Combinatoria 102, 305-311, 2011
112011
On some properties of Chebyshev polynomials
H Belbachir, F Bencherif
Discussiones Mathematicae-General Algebra and Applications 28 (1), 121-133, 2008
112008
Suite de Cesàro et nombres de Bernoulli
F Bencherif, T Garici
Publications Mathématiques de Besançon, 19-26, 2012
102012
A new recursion relationship for Bernoulli Numbers
A Zékiri, F Bencherif
Annales Mathematicae et Informaticae 38, 123-126, 2011
102011
Sums of products of generalized Fibonacci and Lucas numbers
H Belbachir, F Bencherif
72008
Une identité pour des polynômes d'Appell
F Bencherif, B Benzaghou, S Zerroukhat
Comptes Rendus Mathematique 355 (12), 1201-1204, 2017
62017
Sums of products of generalized Fibonacci and Lucas numbers
H Belbachir, F Bencherif
arXiv preprint arXiv:0708.2347, 2007
62007
Sur une propriet\'e des polyn\^ omes de Stirling
F Bencherif, T Garici
arXiv preprint arXiv:1402.5510, 2014
52014
Generalization of an Identity of Apostol.
A Zekiri, F Bencherif, R Boumahdi
J. Integer Seq. 21 (5), 18.5.1, 2018
32018
Développement asymptotique de la somme des inverses d’une fonction arithmétique
H Belbachir, F Bencherif
Annales mathématiques Blaise Pascal 16 (1), 93-99, 2009
32009
On a sum involving powers of the prime counting function
H Belbachir, F Bencherif
Publikacije Elektrotehničkog fakulteta. Serija Matematika, 45-51, 2006
32006
Generalization of Wolstenholme’s and Morley’s congruences
F Bencherif, R Boumahdi, T Garici
Publ. Math. Debrecen 1 (2), 93, 2018
22018
G\'en\'eralisation des congruences de Wolstenholme et de Morley
F Bencherif, R Boumahdi
arXiv preprint arXiv:1607.00700, 2016
22016
On a Generalization of the Analog of a Theorem of Chen and Sun
A Aïder, F Bencherif
22012
Sur l'itéré de sin x
F Bencherif, G Robin
LACO, 1994
11994
Identity for generalized Bernoulli polynomials
R Chellal, F Bencherif, M Mehbali
arXiv preprint arXiv:2001.09323, 2020
2020
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20